# SDR IPXA2018090433454

- Difficulty date: August 17, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,905 hours, 15,603 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Part number: ANB75966
- Condition: Corroded
- Location: Fillet Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING TO FUSELAGE FILLET RIB AT STA Y=5-53 HAS CORROSION. REPAIRED RT WING TO FUSELAGE FILLET RIB AT STA Y=5-53 IAW SRM 53-00-00 FIG 209 DETAIL III, 51-31-01 AND 51-35-01. (MINOR)
